# SDR CHQA201100362

- Difficulty date: August 30, 2011
- Submitted: September 8, 2011
- Operation: Air carrier
- Aircraft: N571RP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145827
- Aircraft time: 17,181 hours, 14,898 cycles
- Engine: Allsn AE3007A
- Engine time: 22,683 hours, 17,937 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: 14524000001
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE MAIN DOOR STOP NEEDED TO BE BLENDED.  MAINTENANCE BLENDED THE MAIN DOOR STOP IN ACCORDANCE WITH SRM 53-21-15.  A HIGH FREQUENCY EDDY CURRENT INSPECTION WAS CARRIED OUT ON THE DOOR STOP FITTINGS IN ACCORDANCE WITH NDI MANUAL, INTRODUCTION PG 17E WITH NO CRACKS FOUND.
